# SDR AALA202509174809

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N343SY
- Make and model: Boeing 737-8
- Aircraft serial: 67990
- Aircraft time: 7,501 hours, 2,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN MISSING NEAR AFT ENTRY DOOR. REPLACED LEFT SIDE AFT GALLEY WALL MOUNTED EXIT SIGN. PER AMM 33-51-01-960-802.
